# SDR MASA200600188

- Difficulty date: January 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 6,078 hours, 4,377 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Dirty
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6550 YYC - GLD UNSAFE CAUTION MESSAGE WITH ERRATIC FO RAD ALT INDICATION.  CONTRACT MAINTENANCE CLEANED ANTENNAS.
